Open Access System for Information Sharing

Login Library

 

Article
Cited 13 time in webofscience Cited 0 time in scopus
Metadata Downloads

Analysis of the Wu metric .1. The case of convex Thullen domains

Title
Analysis of the Wu metric .1. The case of convex Thullen domains
Authors
Cheung, CKKim, KT
POSTECH Authors
Kim, KT
Date Issued
Jan-1996
Publisher
AMER MATHEMATICAL SOC
URI
http://oasis.postech.ac.kr/handle/2014.oak/12970
ISSN
0002-9947
Article Type
Article
Citation
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 348, no. 4, page. 1429 - 1457, 1996-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

김강태KIM, KANG TAE
Dept of Mathematics
Read more

Views & Downloads

Browse